MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; Tube tracheostomy and tube cuff

SMITHS MEDICAL ASD, INC. BIVONA; Tube tracheostomy and tube cuff
Model Number 850170
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the packaging was sealed.When opened, a hair was found inside the cannula.No patient injury reported.
 
Additional Manufacturer Narrative
A product sample was received for evaluation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Catalog number and 510k number are unknown.No information has been provided to date this remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).

Brand Name
BIVONA
Common Device Name
Tube tracheostomy and tube cuff
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15468974
Report Number3012307300-2022-20171
Device Sequence Number11934228
Product Code JOH
UDI-Device Identifier15021312006780
UDI-Public15021312006780
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number850170
Device Catalogue Number850170
Device Lot Number3312947
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Initial Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown